Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 13 found articles
 
 
  Variational problem of the equilibrium of a plate with geometrically nonlinear nonpenetration conditions on a vertical crack
 
 
Title: Variational problem of the equilibrium of a plate with geometrically nonlinear nonpenetration conditions on a vertical crack
Author: Lazarev, N. P.
Popova, T. S.
Appeared in: Journal of mathematical sciences
Paging: Volume 188 (2012) nr. 4 pages 398-409
Year: 2012
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 13 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands